# SDR DALA2019022531163

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0956311) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE BEAM EXISTING REPAIR BS 947.5 RBL 50 AT AFT GALLEY AREA. PERFORMED REPAIR ON FLOOR STRUCTURE BEAM BS 947-.5 RBL 50 AT AFT GALLEY AREA AS PER PRI 575420-14 REVIOSION 0,1,2 AND ER/A 575420-14.
